# SDR 95ZZZX4559

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5114R
- Make and model: Beech B19
- Aircraft serial: MB648
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 16952404717
- Condition: Failed
- Location: Flap Control
- Part time: 12,832 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CABLE FAILED WHERE CABLE WRAPS AROUND FLAP TORQUE TUBE.  VERY DIFFICULT TO SEE DURING INSPECTIONS.  SUBMITTER STATED FOUND 3 OTHER CABLES IN FLEET WITH VARYING DEGREES OF FAILURE.  SUBMITTER SUGGESTS MUCH CLOSER INSPECTION OF FLAP CABLE DURING 100-HOUR ANNUALS.  SEEM TO BE FAILING AROUND TORQUE TUBE WITH FLAPS IN UP POSITION, CABLE IS UNDER SPAR IN DOWN POSITION.
